<< Previous Issue Journal of the Korean Mathematical Society (Vol. 51, No. 4) Next Issue >>
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 655—879
Rings with a finite number of orbits under the regular action
Juncheol Han and Sangwon Park
MSC numbers : Primary 16W22; Secondary 16P20
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 655—663
A space-time discontinuous Galerkin method for first order hyperbolic systems
Tie Zhang and Jingna Liu
MSC numbers : Primary 65N12, 65N30, 65M60
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 665—678
Performance of Richardson extrapolation on some numerical methods for a singularly perturbed turning point problem whose solution has boundary layers
Justin B. Munyakazi and Kailash C. Patidar
MSC numbers : 34E20, 65L10, 65L12, 65L70, 65L99
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 679—702
Traveling wave solutions in nonlocal dispersal models with nonlocal delays
Shuxia Pan
MSC numbers : 35C07, 35K57, 37C65
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 703—719
The total torsion element graph without the zero element of modules over commutative rings
Fatemeh Esmaeili Khalil Saraei
MSC numbers : Primary 05C99, 13C13
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 721—734
Asymptotic ruin probabilities in a generalized jump-diffusion risk model with constant force of interest
Qingwu Gao and Di Bao
MSC numbers : Primary 62E20; Secondary 62P05, 91B30
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 735—749
Structure of idempotents in rings without identity
Nam Kyun Kim, Yang Lee, and Yeonsook Seo
MSC numbers : 16P10, 16U80
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 751—771
Linear operators that preserve sets of primitive matrices
LeRoy B. Beasley, Kyung-Tae Kang, and Seok-Zun Song
MSC numbers : Primary 15A04, 15A86, 15B34
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 773—789
Inequalities for the Riemann-Stieltjes integral of product integrators with applications
Silvestru Sever Dragomir
MSC numbers : 26D15, 47A63
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 791—815
Knotted and linked products of recombination on $T(2,n)\#T(2,m)$ substrates
Erica Flapan, Jeremy Grevet, Qi Li, Chen Daisy Sun, and Helen Wong
MSC numbers : 57M25, 92C40, 92E10
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 817—836
Transitivity, two-sided limit shadowing property and dense $\omega$-chaos
Piotr Oprocha
MSC numbers : Primary 37B05; Secondary 37C50, 37B20
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 837—851
Some classes of repeated-root constacyclic codes over $\mathbb F_{p^m}+u\mathbb F_{p^m}+u^2\mathbb F_{p^m}$
Xiusheng Liu and Xiaofang Xu
MSC numbers : 94B15, 94B05
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 853—866
On the orbifold Euler characteristic of log del Pezzo surfaces of rank one
DongSeon Hwang
MSC numbers : Primary 14J26, 14J17
J. Korean Math. Soc. 2014 Vol. 51, No. 4, 867—879

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd